Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 27, 2010, 1:32 AM CDT for Marquette County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2010, 1:32 AM CDT (06:32 UTC)
- Expired
- Jun 27, 2010, 4:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Marquette County, WI
The radar
The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
026 WGUS53 KMKX 270632 FFWMKX WIC077-270930- /O.NEW.KMKX.FF.W.0002.100627T0632Z-100627T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 132 AM CDT SUN JUN 27 2010 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN... * UNTIL 430 AM CDT * AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. AN ESTIMATED 2.5 INCHES RAIN HAS FALLEN IN NORTHWEST MARQUETTE COUNTY WITH AN ADDITIONAL 1 TO 2 INCHES EXPECTED. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... WESTFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. && LAT...LON 4390 8921 4384 8960 4398 8960 4398 8921 $$ FRANKS
4 follow-up statements
808 WGUS73 KMKX 270706 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 206 AM CDT SUN JUN 27 2010 WIC077-270930- /O.CON.KMKX.FF.W.0002.000000T0000Z-100627T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARQUETTE WI- 206 AM CDT SUN JUN 27 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR NORTHERN MARQUETTE COUNTY... AT 158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. RADAR INDICATES THAT ABOUT 4 INCHES OF RAIN HAS FALLEN IN THE HILLS JUST WEST OF SPRINGFIELD CORNERS IN EXTREME NORTHWEST MARQUETTE COUNTY IN THE PAST 1.5 HOURS. THE TERRAIN SLOPES DOWN FROM WEST TO EAST...SO HIGH WATER IS POSSIBLE ALONG HIGHWAY 51 AND INTERSTATE 39 WITHIN A FEW MILES OF THE WAUSHARA COUNTY LINE. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRINGFIELD CORNERS AND NESHKORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PRIMARY THREAT INCLUDES THE FOLLOWING STREAMS AND DRAINAGES... TAGATZ CREEK...CAVES CREEK BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4390 8921 4384 8960 4398 8960 4398 8921 $$ CRAVEN
191 WGUS73 KMKX 270743 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 243 AM CDT SUN JUN 27 2010 WIC077-270930- /O.CON.KMKX.FF.W.0002.000000T0000Z-100627T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARQUETTE WI- 243 AM CDT SUN JUN 27 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR NORTHWESTERN MARQUETTE COUNTY... AT 235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT LIGHT TO MODERATE RAIN CONTINUES TO FALL OVER THE WARNED AREA. AT LEAST 4 INCHES OF RAIN HAS FALLEN ALONG TAGATZ CREEK JUST WEST OF SPRINGFIELD CORNERS IN NORTHWEST MARQUETTE COUNTY. THIS IS HILLY TERRAIN WHICH SLOPES DOWN ABOUT 300 FEET TOWARD HIGHWAY 51 AND INTERSTATE 39 NEAR THE WAUSHARA COUNTY LINE. THESE CREEKS DRAIN FROM WEST TO EAST SO HIGH WATER MAY BE AFFECTING LOW WATER CROSSINGS TO THE NORTH OF WESTFIELD. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRINGFIELD CORNERS PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES... CHAFFEE CREEK...FOX RIVER...WEDDE CREEK...TAGATZ CREEK...CAVES CREEK...TAGATZ CREEK FOX RIVER...WESTFIELD CREEK...KLAWITTER CREEK AND KLEIN CREEK. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 4393 8944 4387 8959 4398 8960 4398 8940 $$ CRAVEN
316 WGUS73 KMKX 270849 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 AM CDT SUN JUN 27 2010 WIC077-270930- /O.CON.KMKX.FF.W.0002.000000T0000Z-100627T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARQUETTE WI- 349 AM CDT SUN JUN 27 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR NORTHWESTERN MARQUETTE COUNTY... AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR LIGHT TO MODERATE RAIN FALLING OVER MARQUETTE COUNTY. THE HEAVIEST RAINS SHOULD BE OVER FOR THE NIGHT. OVER 4 INCHES OF RAIN LIKELY FELL IN NORTHWEST MARQUETTE COUNTY...MAINLY IN JUST A 1.5 HOUR PERIOD. IT IS LIKELY THAT SIGNIFICANT RISES OCCURRED ALONG THE TAGATZ AND CAVES CREEKS JUST WEST OF SPRINGFIELD CORNERS. THERE WAS THE POTENTIAL FOR WATER OVER ROADS AT LOW WATER CROSSINGS ALONG AND WEST OF THE HIGHWAY 51 AND INTERSTATE 39 IN FAR NORTHWEST MARQUETTE COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRINGFIELD CORNERS PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES... CHAFFEE CREEK...FOX RIVER...WEDDE CREEK...TAGATZ CREEK...CAVES CREEK...TAGATZ CREEK FOX RIVER...WESTFIELD CREEK...KLAWITTER CREEK AND KLEIN CREEK. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SULLIVAN. && LAT...LON 4393 8944 4387 8959 4398 8960 4398 8940 $$ CRAVEN
017 WGUS73 KMKX 270938 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 438 AM CDT SUN JUN 27 2010 WIC077-270947- /O.EXP.KMKX.FF.W.0002.000000T0000Z-100627T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARQUETTE WI- 438 AM CDT SUN JUN 27 2010 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN MARQUETTE COUNTY... THUNDERSTORMS HAVE EXITED THE AREA AND THERE IS LITTLE THREAT OF ADDITIONAL HEAVY RAIN..SO THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4393 8944 4387 8959 4398 8960 4398 8940 $$ REM
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 3:30 PM CDT, 10 hours 2 minutes earlier.
Area forecast discussion, Jun 26, 3:30 PM CDT, 10 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT SAT JUN 26 2010 .SHORT TERM...WARM FRONT IS RETUNING NWD TOWARD NE IA AND NRN IL WHILE THE LAKE BREEZE...AIDED BY A LOCALLY ENHANCED PRESSURE GRADIENT VIA LOW PRESSURE OVER LOWER MI AND HIGH PRESSURE OVER LAKE SUPERIOR...ACCELERATES SWWD AWAY FROM THE LAKE COUNTIES. WARM FRONT DURING THE EVENING SHOULD EXTEND ESEWD FROM SRN MN INTO SW WI. INCREASING LLJ AND ASSOCIATED WAA OVER ERN SD AND SRN MN WILL ONCE AGAIN TRIGGER SVR CONVECTION OVER THAT REGION AND WILL EVOLVE INTO A SVR MCS THAT WILL TRACK ALONG THE WARM FRONT AND INTO SOUTH CENTRAL WI BY MID TO LATE EVENING AND DURING THE OVERNIGHT FOR ERN WI. MDT DEEP LAYER SHEAR...STEEP MID LEVEL LAPSE RATES...MID LEVEL DRY AIR...AND LARGE CAPE ON ALONG AND SOUTH OF THE FRONT ALL SUPPORT A SVR BOW ECHO. MCS TO LIKELY DIVE SSEWD AS IT ENTERS SRN WI AS HIGHER CAPE VALUES WILL BE TO THE SOUTH...ESPECIALLY WITH SOME STABILIZING EFFECTS OF THE LAKE BREEZE. HAVE THUS KEPT SVR WORDING OUT OF THE FAR EAST AND NE CWA. AFTER MCS...ADDITIONAL STORMS ARE POSSIBLE AS WEAK SHORTWAVE TROUGH AND WAVE OF LOW PRESSURE APPROACHES AND MOVES THROUGH THE REGION ON SUNDAY. IN ADDITION TO THE SVR WORDING MENTIONED HEAVY RAIN IN SOUTH CENTRAL WI FOR TNT. ISOLD FLASH FLOODING IS CERTAINLY POSSIBLE BUT MOVEMENT OF STORMS SHOULD PRECLUDE A WIDESPREAD FLASH FLOOD THREAT. .LONG TERM...DRY WLY WINDS RETURN FOR SUN NT WITH HIGH PRESSURE TO PREVAIL THE REMAINDER OF THE WEEK. COOLER THAN NORMAL TEMPS ARE EXPECTED && .AVIATION...MAIN ISSUE FOR TAFS TONIGHT AND SUNDAY IS DEALING WITH THUNDERSTORM TIMING. BRISK LOW LEVEL JET POINTING INTO THE AREA WILL BE DRIVING THE STORMS LATER THIS EVENING AND OVERNIGHT. EXPECTING A COMPLEX OF THUNDERSTORMS TO MOVE EAST SOUTHEAST TO KMSN BY 05Z SUNDAY...AND THE EASTERN TAF SITES BY 07Z SUNDAY. MVFR VISIBILITIES ARE POSSIBLE WITH ANY OF THE STORMS...BUT WILL LEAVE OUT OF TAFS FOR NOW. ALL SITES COULD ALSO SEE STRONG WINDS. KEPT VICINITY THUNDER MENTION IN TAFS THROUGH SUNDAY...AS COLD FRONT SHIFTS EAST ACROSS THE AREA. BREEZY SOUTHWEST WINDS SHOULD DEVELOP AFTER 14Z SUNDAY WITHIN WARM SECTOR AIRMASS. && .MARINE...BREEZY SOUTHWEST WINDS MAY HAVE FREQUENT GUSTS TO 25 KNOTS ACROSS THE NEARSHORE WATERS ON SUNDAY...AS A TIGHT PRESSURE GRADIENT DEVELOPS. SOME QUESTION IF THIS WILL OCCUR...DEPENDING ON AMOUNT OF CLOUD COVER FROM THUNDERSTORMS IN THE AREA. THIS WOULD LIMIT MIXING OF WINDS IN THE LOW LEVELS TO THE SURFACE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...20 AVIATION/MARINE...08
Hazardous weather outlook, Jun 26, 4:02 PM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 402 PM CDT SAT JUN 26 2010 WIZ046-047-051-052-056>060-062>072-271000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 402 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...MAINLY WEST OF AN OXFORD...TO MADISON...TO MONROE LINE. AN EXPECTED THUNDERSTORM COMPLEX WILL MOVE EAST SOUTHEAST FROM SOUTHERN MINNESOTA THROUGH NORTHEAST IOWA...AND ACROSS SOUTHERN WISCONSIN. DAMAGING WINDS AND SOME LARGE HAIL WOULD BE THE PRIMARY HAZARDS. THE SEVERE WEATHER RISK COULD EXTEND AS FAR EAST AS A BEAVER DAM...TO PEWAUKEE...TO LAKE GENEVA LINE LATER TONIGHT...AS THE COMPLEX MOVES EAST SOUTHEAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE LIKELY ACROSS SOUTHERN WISCONSIN SUNDAY MORNING...WITH A CHANCE OF THUNDERSTORMS DURING THE AFTERNOON...AS LOW PRESSURE AND A COLD FRONT MOVE EAST ACROSS THE AREA. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-271000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 402 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT AN EXPECTED THUNDERSTORM COMPLEX WILL MOVE EAST SOUTHEAST FROM SOUTHERN MINNESOTA THROUGH NORTHEAST IOWA...AND ACROSS SOUTHERN WISCONSIN AND PERHAPS THE NEARSHORE WATERS. GUSTY WINDS ARE POSSIBLE WITH ANY OF THE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE LIKELY ACROSS THE NEARSHORE WATERS SUNDAY MORNING...WITH A CHANCE OF THUNDERSTORMS DURING THE AFTERNOON...AS LOW PRESSURE AND A COLD FRONT MOVE EAST ACROSS THE AREA. NO SEVERE WEATHER IS EXPECTED. SOUTHWEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA SUNDAY...AS A TIGHT PRESSURE GRADIENT DEVELOPS. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 26, 11:26 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1126 PM CDT SAT JUN 26 2010 WIZ056-057-062-063-270530- COLUMBIA-DANE-IOWA-SAUK- 1126 PM CDT SAT JUN 26 2010 ...STRONG THUNDERSTORMS MOVING ALONG THE WISCONSIN RIVER... AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 23 MILES SOUTHWEST OF SAUK CITY...MOVING EAST AT 35 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... SPRING GREEN BY 1130 PM CDT... MAZOMANIE BY 1150 PM CDT... SAUK CITY AND PRAIRIE DU SAC BY MIDNIGHT CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. FRANKS
Special weather statement, Jun 27, 12:15 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1215 AM CDT SUN JUN 27 2010 WIZ056-057-063-270600- COLUMBIA-DANE-SAUK- 1215 AM CDT SUN JUN 27 2010 ...STRONG THUNDERSTORM MOVING INTO WEST CENTRAL COLUMBIA COUNTY... AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LAKE WISCONSIN...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... LAKE WISCONSIN AND LODI BY 1220 AM CDT... I90/94 WI RIVER BRIDGE BY 1225 AM CDT... POYNETTE BY 1230 AM CDT... RIO AND PARDEEVILLE BY 1245 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. FRANKS
Special weather statement, Jun 27, 12:34 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1234 AM CDT SUN JUN 27 2010 WIZ046-270615- MARQUETTE- 1234 AM CDT SUN JUN 27 2010 ...STRONG THUNDERSTORM MOVING INTO MARQUETTE COUNTY... AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL ADAMS COUNTY TO SOUTHEASTERN ADAMS COUNTY...MOVING NORTHEAST AT 45 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... WESTFIELD BY 1245 AM CDT... MONTELLO BY 1255 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. FRANKS
Special weather statement, Jun 27, 12:38 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1238 AM CDT SUN JUN 27 2010 WIZ058-063-064-270630- DANE-DODGE-JEFFERSON- 1238 AM CDT SUN JUN 27 2010 ...STRONG THUNDERSTORM MOVING INTO NORTHEAST DANE COUNTY... AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MARSHALL...MOVING NORTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MARSHALL BY 1250 AM CDT... WATERLOO AND 6 MILES NORTHWEST OF LAKE MILLS BY 1255 AM CDT... WATERTOWN AND WATERTOWN AIRPORT BY 115 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. FRANKS
Special weather statement, Jun 27, 1:03 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 103 AM CDT SUN JUN 27 2010 WIZ056-270700- SAUK- 103 AM CDT SUN JUN 27 2010 ...STRONG THUNDERSTORM MOVING INTO WESTERN SAUK COUNTY... AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST OF REEDSBURG TO 40 MILES WEST SOUTHWEST OF REEDSBURG...MOVING EAST AT 50 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... REEDSBURG BY 140 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. FRANKS
Special weather statement, Jun 27, 1:24 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 124 AM CDT SUN JUN 27 2010 WIZ047-051-270715- FOND DU LAC-GREEN LAKE- 124 AM CDT SUN JUN 27 2010 ...STRONG THUNDERSTORM MOVING ACROSS GREEN LAKE COUNTY... AT 121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF RIPON...MOVING NORTHEAST AT 50 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... RIPON BY 130 AM CDT... ROSENDALE BY 140 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. FRANKS
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 12:20 AM CDT | Severe Thunderstorm Warning | MKX | Columbia | 40 min |
| Jun 27, 9:38 AM CDT | Special Marine Warning | MKX | 52 min | |
| Jun 27, 1:27 PM CDT | Tornado Warning | MKX | Racine | 18 min |
| Jun 27, 1:32 PM CDT | Special Marine Warning | MKX | 44 min |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.